Discussions By Condition: Thyroid conditions

Hyperthyroidism and itchy body rash?

Posted In: Thyroid conditions 0 Replies
  • Posted By: Graves56
  • November 24, 2009
  • 03:40 PM

I was recently hyperthyroid on my thyroid replacement medication, and developed a rash. It would pop up on my arms and itch like crazy. Now it is limited to the stomach area. When I get hot the rash will pop up. My doc didn't say much about it.

Was thinking it was an allergy, but after meds were reduced, it is confined to the stomach area.

Has anyone experienced this?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?